# SDR SWIA200819081

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 10,991 hours, 6,907 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5876 - RECEIVED A "SMOKE AFT LAV" WARNING MESSAGE.  INSPECTED LAV AREA AND ASSOCIATED SYSTEMS WITH NO DEFECTS NOTED.
